MAUDE Adverse Event Report: ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
The reporter contacted animas on (b)(6) 2017 alleging the blood glucose meter was not holding combination bolus settings for factory default and split.Animas customer support performed troubleshooting with the reporter and confirmed that the settings were correct in the pump and that the pump and the meter were successfully paired.There was no indication the product caused or contributed to an adverse event.This complaint is being reported because the issue has the potential to contribute to long-term cessation of insulin pump therapy if the issue remains unresolved.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 10/18/2017 device evaluation: the device has been returned and evaluated by product analysis on 09/28/2017 with the following findings: a combo bolus with 20:80% was entered into the meter with a duration of 0.5hrs.After the combo bolus was completed, the meter correctly remembered the 20:80% split.The meter was found to be functioning normally.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6819510
Report Number2531779-2017-19183
Device Sequence Number13469861
Product Code LZG
UDI-Device Identifier00353885010207
UDI-Public0100353885010207
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight180